# SDR ASOA201201595

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,418 hours, 23,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED LBL 9 BETWEEN FS 559+80 - 559+96.  REMOVED CORROSION DAMAGE ON CARGO TRACK IAW SRM 51-21-06.   FOUND TO BE OUT OF LIMITS IAW SRM 53-61-49.   REMOVED DAMAGED CARGO TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SERVICEABLE CARGO TRACK IAW AMM 53-01-11-400-802.
